MathSciNet Relay Station
MathSciNet bibliographic data
MR871754 16A72 (16A12 16A27)
Passman, D. S. Computing the symmetric ring of quotients. J. Algebra 105 (1987), no. 1, 207–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement